# SDR DALA2018041602479

- Difficulty date: April 16, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 36,524 hours, 35,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EMERGENCY EXIT LIGHT CAME ON AND WOULD NOT EXTINGUISH. MAINTENANCE FOUND A LOOSE WIRING AND SECURED IT. THE EMERGENCY EXIT LIGHT WORKS PROPERLY.
